Back to Search
Start Over
Existence of Solutions for a Coupled Hadamard Fractional System of Integral Equations in Local Generalized Morrey Spaces.
- Source :
-
Axioms (2075-1680) . Oct2024, Vol. 13 Issue 10, p688. 11p. - Publication Year :
- 2024
-
Abstract
- This paper introduces a new measure of non-compactness within a bounded domain of R N in the generalized Morrey space. This measure is used to establish the existence of solutions for a coupled Hadamard fractional system of integral equations in generalized Morrey spaces. To illustrate the application of the main result, an example is presented. [ABSTRACT FROM AUTHOR]
Details
- Language :
- English
- ISSN :
- 20751680
- Volume :
- 13
- Issue :
- 10
- Database :
- Academic Search Index
- Journal :
- Axioms (2075-1680)
- Publication Type :
- Academic Journal
- Accession number :
- 180524590
- Full Text :
- https://doi.org/10.3390/axioms13100688